MathSciNet Relay Station
MathSciNet bibliographic data
MR400715 65L05
Ludeman, Michael M. Corrigendum: "Runge-Kutta methods with minimum error bounds'' (Math. Comp. 16 (1962), 431–437) by Anthony Ralston. Math. Comp. 23 (1969), no. 107, 693.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement